# SDR SWIA201024657

- Difficulty date: July 30, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 35,186 hours, 50,341 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE/FIRE LIGHT ILLUMINATED INTERMITTENTLY.  (FLT 6964)  REPLACED FORWARD AND AFT CARGO SMOKE DETECTORS.
